# SDR UPS97824253

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 58903142
- Condition: Cracked
- Location: Bs 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOOR SUPPORT CRACKED AND CORRODED FS 60 RBL 45.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SUPPORT IAW SRM 51-1-20D, 53-2-2, 53-7-0, AND DWG 5890314-2.
